# SDR CALA2025011301892

- Difficulty date: January 10, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N66848
- Make and model: Boeing 737924ER
- Aircraft serial: 42188
- Aircraft time: 30,879 hours, 11,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LH EXTERIOR GROUND ILLUM EMERGENCY EXIT SLIDE LIGHT INOP R&R AFT LH EXTERIOR GROUND ILLUM LAMP. OPTEST GOOD. REF AMM 33-51-04-960-801.PARTS USED:  99-3351-3-0014, QTY :1
